For over 10 years, teens have been asking us questions on every topic imaginable. While we are no longer taking new questions, we have a wealth of information we would like to share with teenagers.
Questions about suicide? Call the NATIONAL SUICIDE HOTLINE 1-800-SUICIDE (1-800-784-2433).
FAQ Home Page
Posted on: 03/23/2007
I am 18, 5'7" and 135 lbs... I was on the birth control shot Depo in december and i didnt get the next shot in march (i wasnt able to make an appt) this month in march i got my period for a 1 1/2 weeks.. and then i had Dark Brown discharge since then. Its has been more than a month. Im afraid it is endometriosis... Im actually terrified about whats going on. I dont feel good either.. HELP!!
Endometriosis is usually associated with severe cramping during menses and increases in intensity over time. Endometriosis diagnosis can be confirmed by diagnostic laparoscopy. Your symptoms of irregular bleeding does not sound like endometriosis. Often times after taking Depoprovera, your cycle may be irregular (skip months or have irregular bleeding/spotting pattern) for up to a year after last shot given.